# SDR AUS20021095

- Difficulty date: October 8, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Grob G115
- Engine: Lyc O235H2C
- Propeller: Snsnch 72CK
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21232
- Condition: Separated
- Location: Engine
- Part time: 941 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 CYLINDER SEPARATED. THE CYLINDER BASE FLANGE WAS STILL CONNECTED TO THE CRANKCASE.
